# SDR UIEA2019092805597

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,980 hours, 20,833 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB POWER, LEFT ENGINE VIB REACHED 5.0 (FAN). ( PER FIM 71-05 FAULT TREE 856, INSPECTED ENGINE INLET/EXHAUST AND MASTER MAG PLUG. NO EVIDENCE OF DAMAGE FOUND. INSPECTION C/W, NO DEFECTS NOTED.  )
